# SDR SWIA200514468

- Difficulty date: January 6, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 8,901 hours, 6,885 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; FLOORBEAM SIDEWEB OUTBOARD SIDE HAS A CRACKED SUPPORT FITTING FS 460.00 RBL 9.0.  ITEM FOUND AT C-CHECK INSPECTION. FITTING REPLACED IAW CRJ SRM 51-40-11, 51-23-00, 51-42-06, 51-42-21, 51-25-16, 51-21-11.
